Jump to content

sarayoungblood Why is Zoloft increasing my anxiety but Lexapro didn't?


sarayoungblood

Recommended Posts

sarayoungblood

Hello,

I have a question for everyone. Why would starting Zoloft (6 weeks, 75 mg) give me a side effect of severe increased anxiety but when I started Lexapro in the past (which worked great for years then it pooped out on me) had no side effects at all? They both elevate serotonin which can cause anxiety as a side effect, but why is one doing something different than the others? I would like to know. I can't ask my doctor because it's a holiday/weekend. Thanks!  

Link to post
  • Administrator
Altostrata

Welcome, sara.

 

Any of several possibilities:

 

- Your nervous system has changed, as evidenced by Lexapro pooping out. The drugs change your nervous system.

- Going on and off psychiatric drugs can sensitize your nervous system so it will react differently to all neuroactive drugs.

- The dose of Zoloft is too high for you.

- Your nervous system reacts differently to Zoloft. It is a different chemical.

 

I've moved your post to the Introductions forum to start your Intro topic. This is a site for going off psychiatric drugs. Please let us know how we may help you.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy